Mylanta Double Strength is used to treat indigestion, heartburn, flatulence and wind pain in adults and children over 12 years.
Each tablet contains: Aluminium Hydroxide-Dried 400mg (equivalent to 50% Aluminium Oxide, anhydrous), Magnesium Hydroxide 400mg, Simethicone 40mg.
Also contains sucrose, mannitol (2.88g/12 tablets). Free from lactose, gluten and saccharin sodium.
Adults and children over 12 years: Take 1-2 tablets.
Chew after meals and half an hour before bed, 3-4 times a day or as needed. Do not exceed 12 tablets per day, unless directed by your doctor.
Warnings & Cautions
- Keep out of reach of children.
- Do not take Mylanta continuously for more than 14 days, except on medical advice.
- Do not use Mylanta within 2 hours of taking ANY other medication.
- Ask your doctor before use: if for children under 12 years, if you have been vomiting, if you have been passing blood, if you have kidney disease.
- If pregnant, do not exceed the recommended dose unless under medical supervision.
- Contains mannitol which may have a laxative effect or cause diarrhoea in some people.
- Always read the label and take only as directed.
- Store below 25 degrees celsius.